My Publications


Two-dimensional Languages

Marcella Anselmo, Dora Giammarresi and Maria Madonia, Avoiding overlaps in pictures, in Procs. DCFS 2017, LNCS vol. 10316, pp. 16-32. DOI: 10.1007/978-3-319-60252-3_2

Marcella Anselmo, Dora Giammarresi and Maria Madonia, Infinite Two-dimensional Strong Prefix Codes: characterization and properties, In Procs. Automata2017, LNCS, vol 10248, pp. 19-31 (2017) 1931. DOI: 10.1007/978-3-319-58631-1_2

Marcella Anselmo, Dora Giammarresi and Maria Madonia, Picture codes and deciphering delay, Information and Computation 253 (2017) 358–370,   http://dx.doi.org/10.1016/j.ic.2016.06.003

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Structure and properties of strong prefix codes of pictures. Mathematical Structures in Computer Science, Vol. 27, Issue 2, February 2017, pp.123-142, doi:10.1017/S0960129515000043

Marcella Anselmo, Dora Giammarresi and Maria Madonia, Non-expandable Non-overlapping sets of pictures, TCS 657, Part B, 2 January 2017, 2017,  pp. 127–136, http://dx.doi.org/10.1016/j.tcs.2016.09.025

Marcella Anselmo and Maria Madonia, Two-dimensional comma-free and cylindric codes, TCS vol 658 Part A, 7 January 2017, 2017, pp. 4-17 http://dx.doi.org/10.1016/j.tcs.2016.06.016

Marcella Anselmo, Dora Giammarresi and Maria Madonia, Construction of Non-expandable Non-Overlapping Sets of Pictures. CoRR abs/1605.09061 (2016)

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Unbordered Pictures: Properties and Construction. In Procs. CAI2015, LNCS 9270, 2015, pp. 45-57

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Structure and measure of a decidable class of two-dimensional codes. In Procs. LATA2015, LNCS 8977, 2015, pp. 315-327.  ISBN 978-3-319-15578-4

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Prefix picture codes: a decidable class of two-dimensional codes. Int. J. of Foundations of Computer Sc., Vol. 25, No. 8 (2014) 1017–1031 World Scientific Publishing Company DOI: 10.1142/S0129054114400218

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Picture codes of finite deciphering delay. In Procs. LATA2014, A. Dediu, C. Martin-Vide, J. Sierra, and B. Truthe (Eds.), LNCS 8370, 2014, pp. 88-100

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Strong prefix codes of pictures. In Procs. CAI2013, T. Muntean, D. Poulakis, and R. Rolland (Eds.), LNCS 8080, pp. 47-59, Springer-Verlag Berlin Heidelberg 2013

Marcella Anselmo, and Maria Madonia. A stronger Recognizability Condition for Two-dimensional Languages, DMTCS Vol. 15 n° 2 (2013) 139-156

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Two-dimensional prefix codes of pictures. Procs. DLT2013, LNCS 7907, pp. 46-57 (2013).

Marcella Anselmo, Dora Giammarresi and Maria Madonia. Two-dimensional Rational Automata: A Bridge Unifying One- and Two-dimensional Language Theory P. van Emde Boas et al. (Eds.): SOFSEM 2013, LNCS 7741, pp. 133-145, 2013. Springer-Verlag Berlin Heidelberg 2013

M. Anselmo, M. Madonia, Comparing Necessary Conditions for Recognizability of Two-dimensional Languages, F. Winkler (Ed.): CAI 2011, LNCS 6742, pp. 84–96, 2011. Springer-Verlag Berlin Heidelberg 2011. http://dx.doi.org/10.1007/978-3-642-21493-6_5

M. Anselmo, D. Giammarresi, M. Madonia, Classification of String Languages via Tiling Recognizable Picture Languages, in A. Dediu, S. Inenaga, C. Martín-Vide (Eds) Procs LATA 2011, LNCS, vol. 6638, pp. 104-115, 2011, Springer-Verlag Berlin Heidelberg. http://dx.doi.org/10.1007/978-3-642-21254-3

M. Anselmo, M. Madonia, Classes of two-dimensional languages and recognizability conditions, RAIRO – Theor.  Inf. Appl. Vol. 44, No. 4,  p. 471--488 (October-December 2010). 10.1051/ita
M. Anselmo, D. Giammarresi, M. Madonia, Deterministic and Unambiguous Families within Recognizable Two-dimensional Languages, Fundamenta Informaticae, vol. 98, n. 2-3, pp. 143-166 (2010).

M. Anselmo, M. Madonia, A Note on Unambiguity, Finite Ambiguity and Complementation in Recognizable Two-dimensional Languages, in S. Bozapalidis and G. Rahonis (Eds.): CAI 2009, LNCS 5725, pp. 147–159, 2009. Springer-Verlag Berlin Heidelberg 2009

M. Anselmo, D. Giammarresi, M. Madonia, A Computational Model for Tiling Recognizable Two-dimensional Languages, Theoretical Computer Science (2009) Volume 410, Issue 37, 1 September 2009, Pages 3520-3529

Marcella Anselmo, Natasha Jonoska, Maria Madonia, Framed versus Unframed Two-Dimensional Recognizable Languages, in M. Nielsen et al. (Eds.): SOFSEM 2009, LNCS 5404, pp. 79–92, 2009. Springer-Verlag Berlin Heidelberg 2009

M. Anselmo, M. Madonia, Deterministic and Unambiguous Two-dimensional Languages over One-letter Alphabet, Theoretical Computer Science 410 (2009) 1477 - 1485, doi:10.1016/j.tcs.2008.12.009,  

M. Anselmo, D. Giammarresi, M. Madonia, Tiling automaton: a Computational Model for Recognizable Two-dimensional Languages, in Jan Holub and Jan Zdarek (Eds.): CIAA 2007, LNCS 4783, pp. 290-302, 2007. Springer-Verlag Berlin Heidelberg 2007

M. Anselmo, M. Madonia, Deterministic Two-dimensional Languages over One-letter Alphabet,  in S. Bozapalidis and G. Rahonis (Eds.): CAI 2007, LNCS 4728, pp. 147-159, 2007. Springer-Verlag Berlin Heidelberg 2007

M. Anselmo, D. Giammarresi, M. Madonia, From determinism to non-determinism in recognizable two-dimensional languages, in T. Harju, J. Karhumaki, and A. Lepisto (Eds): DLT 2007, LNCS 4588, pp. 36-47, 2007, Springer-Verlag Berlin Heidelberg 2007 

M. Anselmo, D. Giammarresi, M. Madonia, A. Restivo, Unambiguous recognizable two-dimensional languages RAIRO - Inf. Theor. Appl.  40 (2006) 277-293

M. Anselmo, D. Giammarresi, M. Madonia, A. Restivo, On ambiguity of two-dimensional languages, presented at  the Workshop on Word and Automata St. Petersburg 2006

M. Anselmo, M. Madonia, Simulating two-dimensional recognizability by pushdown and queue automata, in J. Farré, I. Litowsky, S. Schmitz (Eds.): CIAA 2005, LNCS 3845, pp. 43-53, 2006, Springer-Verlag Berlin, Heidelberg 2006. The original publication is available at http://dx.doi.org/10.1007/11605157_4 .

M. Anselmo, D. Giammarresi, M. Madonia, New operations and regular expressions for two-dimensional languages over one-letter alphabet, TCS, Vol 340/2, pp. 408-431 (2005)

M. Anselmo, D. Giammarresi, M. Madonia, Regular expressions for two-dimensional languages over one-letter alphabet, in Proceedings DLT 2004 (Auckland, New Zealand, December 13-17, Eds: C. S. Calude, E. Calude, M.J. Dinneen), Lecture Notes in Computer Science 3340 (2004) 63-75. The original publication is available at http://www.springerlink.com/index/Q8AC0PGGCUD3D2CT

 

Representations of regular and context-free languages

M. Anselmo, M. Madonia, Some results on the structure of unary unambiguous automata, Advances in Applied Mathematics 47 (2011), pp. 88-101. DOI information: http://dx.doi.org/10.1016/j.aam.2010.05.003

 

M. Anselmo, M. Madonia, Some results on unary unambiguous automata, WORDS 2009.

M. Anselmo, A. Cherubini, P. San Pietro, Regular languages and Associative Language Descriptions, Discr. Mat. And Theor. Computer Science, DMTCS vol. 9:2. 2007, 153-174

M. Anselmo, D. Giammarresi, S. Varricchio, Finite Automata and Non-Self-Embedding Grammars, in Procs. Champarnaud J.-M-, D. Mauriel (Eds.) CIAA 2002, LNCS 2608, pp. 47-56, 2003 Springer-Verlag Berlin, Heidelberg 2003

Operations on formal languages and codes

 M. Anselmo, M. Madonia, A language-theoretic approach to covering problems, Journal of Automata, Languages and Combinatorics 10 (2005) 1, 3-24

M. Anselmo, M. Madonia, Covering problems from a formal language point of view, Procs. DLT 2003, LNCS 2710, Z. Esik, Z. Fulop (Eds.) pp 122-133 (2003)

M. Anselmo, A Non-ambiguous Decomposition of Regular Languages and Factorizing Codes, Discr. Appl. Math.,  Jan 2003 vol 126 pp 129 – 165

M. Anselmo, Constructing finite maximal codes from Schuetzenberger Conjecture, A. Restivo, S. Ronchi Della Rocca, L. Roversi (Eds.): ICTCS 2001, LNCS 2202, 197-214, 2001, Springer-Verlag Berlin Heidelberg 2001

M. Anselmo, A Non Ambiguous Language Factorization Problem, Procs. Devel. on Lang. Theory '99, G. Rozenberg, W. Thomas eds., World Scientific, (Nov. 2000), 141-152

M. Anselmo, C. De Felice, A. Restivo, On some factorization problems, Bulletin of the Belgian Mathematical Society Vol. 4 (1997) 25-43

M. Anselmo, A. Restivo, On languages factorizing the free monoid, Internat. J. of Algebra and Computation Vol. 6, n.4 (1996) 413-427

M. Anselmo, A. Restivo, Factorizing Languages, Proc.s IFIP 94,vol. 1, B.Pehrson and I.Simon eds., Elsevier Sc. B.V. (North Holland) 445-450

M. Anselmo, Automates et codes zig-zag, RAIRO Informatique Theorique et Applications, vol. 25 n. 1, 1991, 49-66

M. Anselmo, Two-way Reading on Words, Procs. IMYCS 90, Lecture Notes in Computer Science vol. 464, (1990) pp. 110-119

M. Anselmo, Sur les codes zig-zag et leur decidabilité, Theor. Comp. Sc., vol. 74 (1990) pp. 341-354

M. Anselmo, Automates bilatères et codes zig-zag, Ph.D. thesis Université  Paris 7(F) and techn. rep. LITP 90-27

Automata and formal power series

M. Anselmo, A. Bertoni, On 2PFA's and the Hadamard Quotient of Rational Power series, Bulletin of the Belgian Mathematical Society (1994) 165-173

M. Anselmo, The operation uparrow on formal power series, Theoretical Computer Science 117 (1993) 39-43

M. Anselmo, A. Bertoni, Two-way Probabilistic Automata and Rational Power series, Proc. IV Conv. It. Inform. Teor., L'Aquila 28/30 Ottobre 1992, World Scientific, 9-23

M. Anselmo, Une version bilatere de l' etoile des series formelles, Procs. III Formal Power Series and Algebraic Combinatorics, Bordeaux 2/4 Maggio 1991, M. Delest, G. Jacob, P. Leroux eds. (1991) pp. 23-36

M. Anselmo, The zig-zag power-series: a two-way version of the star operator, Theor. Comp. Sc. vol. 79 n. 1 (1991) pp. 3-24

M. Anselmo, Two-way Automata with Multiplicity, Procs. ICALP 90, Lecture Notes in Computer Science, vol. 443, Springer-Verlag, (1990), pp. 88-102

Editor

M. Anselmo, T. Calamoneri, F. Corradini, E. Merelli ed E. Moggi (Eds.); Special issue on selected papers from the 12th Italian Conference on Theoretical Computer Science, RAIRO Theoretical Informatics and Applications – Informatique Théorique et Applications, 46 (2), 2012.

Others

M. Anselmo, D. Giammarresi, G. Guaiana, M. Madonia, S. Mantaci, F. Mignosi, G. Rindone, M. Sciortino, From Antonio's former students, TCS, Vol 340/2, pp. 186-187  (2005)



 

 

 


Dipartimento di Informatica ed Applicazioni "Renato M.Capocelli" , Università di Salerno (Italy)